# SDR SWIA201125401

- Difficulty date: January 3, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 20,297 hours, 17,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO UNLATCH FROM INSIDE.  (FLT 7010)  LUBRICATED MAIN CABIN DOOR INNER HANDLE ASSEMBLY.
